# SDR WX0A2014110772258

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,356 hours, 24,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE AFT TUNNEL & THE UPPER TWO TAIL CONE LIGHTS INOPERATIVE.  REPLACED BATTERIES IN RT LAVATORY OVERHEAD, AFT BATTERY PACK.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
